# SDR AALA20150426004

- Difficulty date: April 26, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 18,958 hours, 7,434 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FWD & AFT HOLES OF SEAT TRACK OTBD LEG AT STATION 727B & LBL 45.50.  INSTALLED REPAIR IAW ECO J1707AC & EA 250366.
